Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Remark on mappings not raising dimension of curves

Jozef Krasinkiewicz

Vol. 55 (1974), No. 2, 479–481
Abstract

The purpose of this note is to prove three theorems on dimension raising ability of certain classes of maps defined on 1-dimensional continua. In particular we obtain a generalization of a recent result of J. Jobe concerning dimension raising ability of inverse arc functions defined on dendrites.

Mathematical Subject Classification 2000
Primary: 54F50
Milestones
Received: 10 January 1974
Revised: 18 September 1974
Published: 1 December 1974
Authors
Jozef Krasinkiewicz